# SDR KBM2004F00117

- Difficulty date: July 20, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6710 · Main Rotor Control
- Part: Control Cable
- Part number: 704A34130141
- Part serial: 465
- Condition: Damaged
- Location: Collective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESISTANCE FELT IN COLLECTIVE AT UPPER END OF COLLECTIVE MOVEMENT.  REPLACED O/S GOVE CABLE WITH NEW CABLE.
